# SDR DALA2023071905826

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 67,579 hours, 25,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 MAIN CABIN FLOOR BEAM HAS A CRACK IN THE UPPER CHORD AT RADIUS BS.700 APROX RBL.25.5 (VIEW FROM FWD CARGO CEILING). CORRECTIVE ACTION: REPAIRED THE MAIN CABIN FLOOR BEAM AT STA 700 RBL 24 TO 26 IAW DELTA ERA 610023-14. (2868904)
